RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Popov, Evgenii Andreevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:64
Abstract pages:420
Full texts:160
References:57
E-mail:

http://www.mathnet.ru/eng/person98371
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. V. A. Demin, E. A. Popov, “Convective instability near the interface between counter propagating fluxes of inter-soluble liquids”, Matem. Mod., 27:2 (2015),  115–128  mathnet  elib; Math. Models Comput. Simul., 7:5 (2015), 485–494  scopus
2014
2. Vitaly A. Demin, Konstantin G. Kostarev, Alexey I. Mizev, Elena A. Mosheva, Eugenii A. Popov, “On convective instability of the counter propagating fluxes of inter-soluble liquids”, Nelin. Dinam., 10:2 (2014),  195–208  mathnet
3. K. A. Gavrilov, V. A. Demin, E. A. Popov, “The motion and interaction of three-dimensional plumes in a thin vertical layer”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2014, 3(29),  45–56  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021